# SDR MASA2019091512043

- Difficulty date: September 15, 2019
- Submitted: September 15, 2019
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 38,565 hours, 30,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 LT/RT LWR EMER EXIT SIGN INOP. R&R BATT PACK CHARGER.
